# SDR IPXA2016070805533

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS. 678.  REPAIRED THE DOUBLER IAW EA 011-5710-A6326 REV. I/R AND EO 5730-61201-A.   (MAJOR)
